# SDR AALA20120319002

- Difficulty date: February 21, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT AC BAY UPPER HORIZONTAL ANGLE CRACKED AT SECOND RIVET HOLE FROM INBOARD END NEXT TO KEEL BEAM.  INSTALLED REPAIR FILLER AND REPAIR ANGLE AT AFT RIGHT AC BAY UPPER HORIZONTAL ANGLE EA B737-57-022012.
